Translator Disclaimer
March, 2003 A Partial regularity result for a class of Stationary Yang-Mills Fields in high dimension
Yves Meyer, Tristan Rivière
Rev. Mat. Iberoamericana 19(1): 195-219 (March, 2003).

Abstract

We prove, for arbitrary dimension of the base $n\ge 4$, that stationary Yang-Mills Fields satisfying some approximability property are regular apart from a closed subset of the base having zero $(n-4)$-Hausdorff measure.

Citation

Download Citation

Yves Meyer. Tristan Rivière. "A Partial regularity result for a class of Stationary Yang-Mills Fields in high dimension." Rev. Mat. Iberoamericana 19 (1) 195 - 219, March, 2003.

Information

Published: March, 2003
First available in Project Euclid: 31 March 2003

zbMATH: 1127.35317
MathSciNet: MR1993420

Subjects:

Rights: Copyright © 2003 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.19 • No. 1 • March, 2003
Back to Top